MathSciNet Relay Station
MathSciNet bibliographic data
MR2886357 60H10 (60G35 90B15)
Li, Hongjie; Wong, W. K.; Tang, Yang Global synchronization stability for stochastic complex dynamical networks with probabilistic interval time-varying delays. J. Optim. Theory Appl. 152 (2012), no. 2, 496–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement